Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
An explicit formula counting noncommutative classical invariants
Lunds universitet.
1987 (English)In: Comptes rendus de l'Académie des sciences. Série 1, Mathématique, ISSN 0764-4442, E-ISSN 1778-3577, Vol. IX, no 4, 183-188 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1987. Vol. IX, no 4, 183-188 p.
National Category
Natural Sciences
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-96838OAI: oai:DiVA.org:su-96838DiVA: diva2:667847
Available from: 2013-11-28 Created: 2013-11-28 Last updated: 2017-12-06Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Tambour, Torbjörn
In the same journal
Comptes rendus de l'Académie des sciences. Série 1, Mathématique
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 12 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf